| Catalog Number |
FEM12080 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a stent graft placement procedure in the right subclavian vein, the piece of the delivery system was allegedly detached from the rest of the system after the stent was deployed.It was further reported that the broken piece of the delivery system was retrieved via vascular snare.
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the delivery system was returned for evaluation and the stent graft was completely deployed and was not returned as it was implanted in the patient; while the inner catheter was protruding the tip.The distal part of the catheter including the sheath marker was detached and returned with the sample.The investigation leads to confirmed results for break and detachment.There were no indications of manufacturing deficiencies.Based on provided information and evaluation of the returned sample, the investigation is closed with confirmed results for break and detachment of the tip.Based on information available, a definite root cause for the reported device issue could not be determined.Labeling review: relevant labeling supplied with this product was reviewed, it was found that the ifu sufficiently address the potential risks.E.G., the ifu states: "if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system and use an alternative device.' regarding preparation of the device the ifu state that "prior to loading the vascular system over a guide wire, both ports must be flushed with sterile saline.Flushing these lumens will also facilitate stent graft deployment".Regarding the anatomy of the placement site the ifu states: "prior to stent graft deployment, ensure that the proximal stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible failure to deploy".Regarding accessories the ifu states: "0.035" (0.889 mm) guidewire with a length at least twice as long as the endovascular system" and "introducer sheath with appropriate inner diameter".The packaging pictograms indicate an introducer size of 10f and a 0.035" guidewire.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description